# SDR UALA2009100503124

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 31,942 hours, 12,568 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 289330
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PITCH UP OCCURRED WITHOUT STABILIZER TRIMMING OCCURRING.  REPLACED ELAC 1 AND 2.  ACCOMPLISHED CAT III AND OP TEST ALL OK.
